# SDR UIEA2021022100379

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 85,638 hours, 14,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L5 Door Way
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D L5 DOOR STA 2231 S-16L FRAME FASTENER HOLE FOUND CRACK.( M/D L5 DOOR STA 2231 S-16L FRAME FASTENER HOLE REPAIR AS PER SRM 53-60-15-2R-5 )
